# SDR ASAA2013052795173

- Difficulty date: May 27, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Broken
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN BS 500A, STRINGER 7R CLIP IS BROKEN.  ACFT GROUNDED.  REMOVED OLD STRINGER CLIP AND INSTALLED NEW STRINGER CLIP IAW SRM 51-40-02.
